# SDR YENA2024032500448

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 10,249 hours, 1,936 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#353, BOS-DUB. (ETOPS)' CLASS II AIR BLEED MSG ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ); REF LP 3988961-1 (ETOPS PDSC ACCOMPLISHED , NO FAULTS FOUND, AC APPROVED FOR ETOPS OPERATIONS, , ITEM 1 AND 2 (REPLACED L/HWING LOOPA 23HF IAW AMM 36-12-16 OPS CHK GOOD NO FAULTS NOTED AT THIS TIME) FOR CORRECTIVE ACTION.MDDR CLEARED, MX-4 UPDATED PLACARD REMOVED MCC NOTIFIED.
